View Single Post
Old 10-17-2018, 10:59 PM
DLNY DLNY is offline
Junior Member
 
Join Date: Apr 2015
Posts: 9
5 yr Member
DLNY DLNY is offline
Junior Member
 
Join Date: Apr 2015
Posts: 9
5 yr Member
Default

Quote:
Originally Posted by NB664 View Post
Hi all

I would’ve responded sooner but I didn’t seem to get notification for the new posts and just happened to look in today.

I guess you know my story from reading my previous posts, I have seen 2 urologists and one dermatologist who referred me to a penile eczema specialist and I’ve been tested for pretty much everything.

As most of my self medication, which consisted mostly of emollients in an attempt to lessen the friction, never had much of an effect I have vastly reduced the application of these, that includes the Topricin, a homeopathic/herbal anti-inflammatory cream which I mentioned in my last post, I only tried a couple of applications and it just seemed to sting so I gave up on that.

So far the reduction in applications had made little noticeable difference so I may continue with that, I have just started my first long walks of the year so I’ll see how it goes.

I am not able able to post links yet but this is by far the best article I have ever read on the subject, you should find it by searching for:
“‘Vegas’ Dysesthesia: Understanding and Improving Management of Groin Dysesthesia” by Richard G. Fried, MD, PhD


I am absolutely certain that what I have is genital dysaesthesia! A top dermatologist diagnosed me with this and has prescribed Pimecrolimus cream. Have you tried this yet? Does it help?

Also, could this condition result from cuts on the penis or use of corticosteroid creams?
DLNY is offline   Reply With QuoteReply With Quote